See Alike in...

Alike App

Browser

Chii

258d

Hi! I had a panic attack on Tuesday of last week and it cause a lot of problems for me so I started taking Prozac. Prozac has mad me feel crazy with constant anxiety, panic, head pressure, nausea, dizzy and racing thoughts. Has anyone experienced this with Prozac and when you stopped it did it go away?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user reported that Prozac caused major anxiety even on a low dose. Another user mentioned experiencing nausea and headaches when starting Prozac, but these side effects went away after some time. However, another user had to visit the ER due to vomiting, anxiety, and uncontrollable leg jerking, which were identified as side effects of Prozac. The doctor advised lowering the dose until they could see their psychiatrist. It's important to note that everyone's experience with medication can vary, and any changes or concerns should be discussed with a healthcare provider.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion